应用数学学报(英文版)
HOME | ABOUT JOURNAL | EDITORIAL BOARD | FOR AUTHORS | SUBSCRIPTIONS | ADVERTISEMENT | CONTACT US
 
Acta Mathematicae Applicatae
Sinica, Chinese Series
 
   
   
Adv Search »  
 
30 Most Down Articles
Published in last 1 year | In last 2 years| In last 3 years| All| Most Downloaded in Recent Month | Most Downloaded in Recent Year|

All
  
1 A relative maximum genus graph embedding and its local maximum genus 2000 Vol.16(4):366-372
De Ming LI, Yan Pei LIU [Abstract] (81) [HTML 0 KB][PDF 502 KB] (99)
2 Infinitely Many Solutions to a Class of p-Laplace Equations 2019 Vol.35(4):770-779
Yi-Hua DENG [Abstract] (33) [HTML 0 KB][PDF 164 KB] (99)
3 Wave Fans are Special 2008 Vol.24(3):369-374
Constantine M. Dafermos [Abstract] (147) [HTML 0 KB][PDF 159 KB] (986)
4 Second Order Three-point Boundary Value Problems in Abstract Spaces 2014 Vol.30(4):1131-1152
Mieczysław Cichoń, Hussein A.H. Salem [Abstract] (983) [HTML 0 KB][PDF 1 KB] (982)
5 A Robust Discontinuous Galerkin Method for Solving Convection-diffusion Problems 2008 Vol.24(3):483-496
Zuo-zheng Zhang, Zi-qing Xie, Xia Tao [Abstract] (84) [HTML 0 KB][PDF 292 KB] (980)
6 On conditional edge-connectivity of graphs 2000 Vol.16(4):414-419
Jun Ming XU [Abstract] (436) [HTML 0 KB][PDF 416 KB] (98)
7 Concentrated Trading and the Survival of Overconfident Traders 2019 Vol.35(4):753-760
Huai-nian ZHANG, De-qing ZHOU [Abstract] (42) [HTML 0 KB][PDF 147 KB] (98)
8 Boundary Layer to a System of Viscous Hyperbolic Conservation Laws 2008 Vol.24(3):523-528
Xiao-hong Qin [Abstract] (78) [HTML 0 KB][PDF 164 KB] (972)
9 Analytic Study of Magnetohydrodynamic Flow and Boundary LayerControl Over a Wedge 2008 Vol.24(4):541-552
M. Chandrasekar, S. Baskaran [Abstract] (1414) [HTML 0 KB][PDF 397 KB] (965)
10 A Better Semi-online Algorithm for Q3/s1 = s2 ≤ s3/Cmin with the Known Largest Size 2012 Vol.28(1):111-116
Sheng-yi CAI, Qi-fan YANG [Abstract] (1698) [HTML 0 KB][PDF 1 KB] (965)
11 Efficient Algorithms for Generating Truncated Multivariate Normal Distributions 2011 Vol.27(4):601-612
Jun-wu YU, Guo-liang TIAN [Abstract] (2490) [HTML 0 KB][PDF 1 KB] (960)
12 On a Spanning K-tree Containing Specified Vertices in a Graph 2019 Vol.35(4):919-923
Fei-fei SONG, Zhi-quan HU [Abstract] (43) [HTML 0 KB][PDF 130 KB] (96)
13 Lie Point Symmetry Analysis of the Harry-Dym Type Equation with Riemann-Liouville Fractional Derivative 2018 Vol.34(3):469-477
Li-zhen WANG, Ding-jiang WANG, Shou-feng SHEN, Qing HUANG [Abstract] (40) [HTML 0 KB][PDF 158 KB] (96)
14 On the Motion of Shear-Thinning Heat-Conducting Incompressible Fluid-Rigid System 2018 Vol.34(3):534-552
Ya-zhou CHEN, Qiao-lin HE, Xiao-ding SHI, Teng WANG, Xiao-ping WANG [Abstract] (43) [HTML 0 KB][PDF 377 KB] (96)
15 Homoclinic and Heteroclinic Flows in Global Attractor for Davey-stewartson II Equation 2008 Vol.24(4):599-612
Zheng-de Dai, Shao-lin Li [Abstract] (1309) [HTML 0 KB][PDF 242 KB] (956)
16 Analysis of SEτIRωS Epidemic Disease Models with Vertical Transmission in Complex Networks 2012 Vol.28(1):63-74
Xia LIU, De-ju XU [Abstract] (2145) [HTML 0 KB][PDF 1 KB] (952)
17 Erdos-Ko-Rado Theorems of Labeled Sets 2012 Vol.28(1):127-130
Xing-bo GENG, Yu-shuang LI [Abstract] (1602) [HTML 0 KB][PDF 1 KB] (951)
18 Bound on m-restricted Edge Connectivity 2003 Vol.19(3):505-510
Jian Ping OU, Fu Ji ZHANG [Abstract] (16) [HTML 0 KB][PDF 254 KB] (95)
19 Population Size Estimation with Covariate Values Missing Non-ignorable 2016 Vol.32(3):659-668
Li-ping LIU, Zhi-chao GUO, Xiao-gang DUAN [Abstract] (108) [HTML 0 KB][PDF 148 KB] (95)
20 Regularity of Global Attractor for Atmospheric Circulation Equations with Humidity Effect 2019 Vol.35(4):820-829
Jiao-jiao PAN, Qian JIANG, Ting-wei RUAN, Hong LUO [Abstract] (35) [HTML 0 KB][PDF 161 KB] (95)
21 A Notion of Stochastic Input-to-StateStability and Its Application to Stability ofCascaded Stochastic Nonlinear Systems 2008 Vol.24(1):141-156
Shu-jun Liu, Ji-feng Zhang, Zhong-ping Jiang [Abstract] (51) [HTML 0 KB][PDF 344 KB] (948)
22 Heteroscedasticity and/or Autocorrelation Checks in Longitudinal Nonlinear Models with Elliptical and AR(1) Errors 2012 Vol.28(1):49-62
Chun-Zheng CAO, Jin-Guan LIN [Abstract] (1715) [HTML 0 KB][PDF 1 KB] (941)
23 Optimal Selling Time in Stock Market over a Finite Time Horizon 2012 Vol.28(3):557-570
S.C.P. YAM, S.P. YUNG, W. ZHOU [Abstract] (2040) [HTML 0 KB][PDF 316 KB] (941)
24 A Note on Ranking in the Plackett-Luce Model for Multiple Comparisons 2019 Vol.35(4):885-892
Jing LUO, Hong QIN [Abstract] (71) [HTML 0 KB][PDF 147 KB] (94)
25 Local Influence Analysis for Semiparametric Reproductive Dispersion Nonlinear Models 2012 Vol.28(1):75-90
Xue-dong CHEN, Nian-sheng TANG, Xue-renWANG [Abstract] (1978) [HTML 0 KB][PDF 1 KB] (935)
26 AVDTC Numbers of Generalized Halin Graphs with MaximumDegree at Least 6 2008 Vol.24(1):55-58
Xiang-en Chen, Zhong-fu Zhang [Abstract] (52) [HTML 0 KB][PDF 195 KB] (933)
27 An Exact Generalized Test for Homogeneity of Inverse Gaussian Scale Parameters 2019 Vol.35(4):761-769
Xu-hua LIU, Xing-zhong XU, Wei-yan MU [Abstract] (41) [HTML 0 KB][PDF 153 KB] (93)
28 Feature Screening for Ultrahigh-dimensional Censored Data with Varying Coefficient Single-index Model 2019 Vol.35(4):845-861
Yi LIU [Abstract] (58) [HTML 0 KB][PDF 259 KB] (93)
29 Asymptotic Solution of Nonlinear Nonlocal Singularly Perturbed Reaction Diffusion Problems with Two Parameters 2012 Vol.28(3):583-590
Zai-ying ZHOU, Jia-qi MO [Abstract] (1662) [HTML 0 KB][PDF 199 KB] (922)
30 A Remark on Partly Dissipative Reaction Diffusion Systems on \Large $\bf {I\! R}^n $ 2008 Vol.24(4):583-588
Xue-ke Pu$^{}$, Xing-you Zhang [Abstract] (1341) [HTML 0 KB][PDF 179 KB] (922)
  Copyright 2011 © Editorial Board of Acta Mathematicae Applicatae Sinica
Beijing 100080, P. R. China Tel: 010-82541908, Fax: 010-82541716  Email: amas@amt.ac.cn
京ICP备05002806号-9